Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96489
Title: Homotopical localizations of module spectra
Author: Casacuberta, Carles
Gutiérrez Marín, Javier J.
Keywords: Teoria de l'homotopia
Homotopy theory
Issue Date: 23-Sep-2005
Publisher: American Mathematical Society (AMS)
Abstract: We prove that stable $f$-localizations (where $f$ is any map of spectra) preserve ring spectrum structures and module spectrum structures, under suitable hypotheses, and we use this fact to describe all possible localizations of the integral Eilenberg-MacLane spectrum $H{\mathbb{Z} }$. As a consequence of this study, we infer that localizations of stable GEMs are stable GEMs, and it also follows that there is a proper class of nonequivalent stable localizations.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9947-04-03552-4
It is part of: Transactions of the American Mathematical Society, 2005, vol. 357, num. 7, p. 2753-2770
Related resource: http://dx.doi.org/10.1090/S0002-9947-04-03552-4
URI: http://hdl.handle.net/2445/96489
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
583769.pdf265.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.